RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 4, Pages 915–927 (Mi izv2186)  

This article is cited in 9 scientific papers (total in 9 papers)

Varieties of finitely approximable groups

A. Yu. Ol'shanskii


Abstract: We consider varieties in which all the groups are finitely approximable.

Full text: PDF file (1653 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:4, 867–877

Bibliographic databases:

UDC: 519.4
MSC: 20K01, 20K27, 20D20
Received: 15.03.1968

Citation: A. Yu. Ol'shanskii, “Varieties of finitely approximable groups”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969), 915–927; Math. USSR-Izv., 3:4 (1969), 867–877

Citation in format AMSBIB
\Bibitem{Ols69}
\by A.~Yu.~Ol'shanskii
\paper Varieties of finitely approximable groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 4
\pages 915--927
\mathnet{http://mi.mathnet.ru/izv2186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=258927}
\zmath{https://zbmath.org/?q=an:0186.03703|0213.29902}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 4
\pages 867--877
\crossref{https://doi.org/10.1070/IM1969v003n04ABEH000807}


Linking options:
  • http://mi.mathnet.ru/eng/izv2186
  • http://mi.mathnet.ru/eng/izv/v33/i4/p915

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Mamikonyan, “Varieties of finitely approximable semigroups”, Math. USSR-Sb., 17:3 (1972), 349–355  mathnet  crossref  mathscinet  zmath
    2. S. M. Vovsi, “The semigroup of prevarieties of linear group representations”, Math. USSR-Sb., 22:3 (1974), 410–426  mathnet  crossref  mathscinet  zmath
    3. Thomas Nordahl, “Residual finiteness in permutation varieties of semigroups”, Semigroup Forum, 31:1 (1985), 33  crossref  mathscinet  zmath  isi
    4. M. V. Zaicev, “Residual finiteness and the Noetherian property of finitely generated Lie algebras”, Math. USSR-Sb., 64:2 (1989), 495–504  mathnet  crossref  mathscinet  zmath
    5. A. A. Premet, K. N. Semenov, “Varieties of residually finite Lie algebras”, Math. USSR-Sb., 65:1 (1990), 109–118  mathnet  crossref  mathscinet  zmath
    6. O. Kharlampovich, D. Gildenhuys, “Varieties of Lie algebras with solvable word problem”, Communications in Algebra, 21:10 (1993), 3571  crossref
    7. R. Quackenbush, C. S. Szabó, “Strong duality for metacyclic groups”, JAZ, 73:03 (2002), 377  crossref
    8. Leonid A. Kurdachenko, Javier Otal, “FC-Groups All of Whose Factor Groups Are Residually Finite”, Communications in Algebra, 31:3 (2003), 1235  crossref
    9. Witold Tomaszewski, “The algorithms that recognize Milnor laws and properties of these laws”, Algebra Discrete Math., 17:2 (2014), 308–332  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:400
    Full text:127
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020